Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Low iron. Taking Iron supplements. Itching skin, developed dandruff. Symptoms common with low HB?

I have been diagnosed with low iron and have been taking iron supplements for a few weeks and feeling alot better. On reflection I realise now that leading up to my diagnosis, I was experiencing itching skin all over my body and had also developed dandruff suddenly when I have never had it before. Are these two symptoms common with low iron?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to skin care magic
People with severe anemia can have itching all over the body, we call it Generalized pruritus, which is characterized by itching without any rash. Dandruff is not related to it.
You may use shampoo containing ketoconazole 2% and ZPTO 1% thrice a week for a month and maintain it once a week after that.
Hope this helped
Take care
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor